MathSciNet Relay Station
MathSciNet bibliographic data
MR2235866 34K13 (92D25)
Li, Yongkun; Lu, Linghong; Zhu, Xianyang Existence of periodic solutions in $n$-species food-chain system with impulsive. Nonlinear Anal. Real World Appl. 7 (2006), no. 3, 414–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement